CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
A Model of Optimal Interval for Anti-Mosquito Campaign Based on Stochastic Process 期刊论文
MATHEMATICS, 2022, 卷号: 10, 期号: 3, 页码: 12
Authors:  Lei, Bingyin;  Gao, Kaiye;  Yang, Li;  Fang, Shu
Favorite  |  View/Download:43/0  |  Submit date:2022/04/02
healthcare  mosquito control  diseases  dengue  cost minimization  interval  
Contract Coordination in Dual Sourcing Supply Chain under Supply Disruption Risk 期刊论文
MATHEMATICAL PROBLEMS IN ENGINEERING, 2015, 页码: 10
Authors:  Shu, Tong;  Yang, Fang;  Chen, Shou;  Wang, Shouyang;  Lai, Kin Keung;  Gan, Lu
Favorite  |  View/Download:93/0  |  Submit date:2018/07/30
控制增益时变的非线性系统的迭代学习控制 期刊论文
系统科学与数学, 2012, 卷号: 032, 期号: 006, 页码: 693
Authors:  陈彭年;  秦化淑;  方学毅
Favorite  |  View/Download:38/0  |  Submit date:2020/01/10
中国运输成本和效率对出口贸易影响的实证研究 期刊论文
系统工程理论与实践, 2012, 卷号: 032, 期号: 005, 页码: 1057
Authors:  许利枝;  方述诚;  汪寿阳
Favorite  |  View/Download:42/0  |  Submit date:2020/01/10
ROBUST UNIVARIATE CUBIC L-2 SPINES: INTERPOLATING DATA WITH UNCERTAIN POSITIONS OF MEASUREMENTS 期刊论文
JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, 2009, 卷号: 5, 期号: 2, 页码: 351-361
Authors:  Averbakh, Igor;  Fang, Shu-Cherng;  Zhao, Yun-Bin
Favorite  |  View/Download:69/0  |  Submit date:2018/07/30
Approximation  piecewise polynomial interpolation  spline function  robust optimization  
Alternately linearized implicit iteration methods for the minimal nonnegative solutions of the nonsymmetric algebraic Riccati equations 期刊论文
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2006, 卷号: 13, 期号: 8, 页码: 655-674
Authors:  Bai, Zhong-Zhi;  Guo, Xiao-Xia;  Xu, Shu-Fang
Favorite  |  View/Download:59/0  |  Submit date:2018/07/30
non-symmetric algebraic Riccati equation  minimal non-negative solution  M-matrix  alternately linearized iteration  monotone convergence  
controllinghopfbifurcationscontinuoustimesystems 期刊论文
actaphysicssinica, 1999, 卷号: 8, 期号: 6, 页码: 416
Authors:  Chen GR(陈关荣);  Qin HS(秦化淑);  Hong YG(洪奕光);  Fang JQ(方锦清)
Favorite  |  View/Download:39/0  |  Submit date:2020/01/10
Controlling Hopf bifurcations: Continuous-time systems 期刊论文
ACTA PHYSICA SINICA-OVERSEAS EDITION, 1999, 卷号: 8, 期号: 6, 页码: 416-422
Authors:  Chen GR(陈关荣);  Qin HS(秦化淑);  Hong YG(洪奕光);  Fang JQ(方锦清)
Favorite  |  View/Download:40/0  |  Submit date:2021/01/14
PERIOD-DOUBLING BIFURCATIONS  STABILIZATION  
代数特征值反问题之解的稳定性分析 期刊论文
计算数学, 1992, 卷号: 014, 期号: 001, 页码: 33
Authors:  徐树方
Favorite  |  View/Download:15/0  |  Submit date:2020/01/10
求解特征值反问题的同伦方法 期刊论文
计算数学, 1992, 卷号: 014, 期号: 002, 页码: 199
Authors:  徐树方
Favorite  |  View/Download:16/0  |  Submit date:2020/01/10